# SDR REXA2021020400048

- Difficulty date: January 24, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 15,301 hours, 10,891 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Dented
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SEAL RETAINER IS DENTED AT TWO LOCATIONS, 1 - AFT LWR CORNER, 2 - LWR CNTR EDGE, MARKED WITH ORANGE TAPE.  R & R         FWD CARGO DOOR SEAL RETAINER IAW CRJ 900 AMM 52-35-07-000 400-802-A02 LEAK CHECK GOOD.
